Hello I'm wondering what they do in the hospital if

Patient

Q: Hello. I'm wondering what they do in the hospital if you've overdosed with about 120 pills of different kinds. If it's been over three hours I assume pumping is out of question. I'm curious as to what happens if it's too late to pump? They can't just do nothing, right? Thanks for any answers.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have this on and off rash on my penis

Q: What do I do? I have fiberglass embedded in my skin all over my body and face and genitals. Help, please

Q: My Cretinine is 1.31 and BUN is 11, Do I need to worry

Q: I am 17, I have had recurring chest pain for a little over a year. It will go away for months then come back for a mo...

Q: Have pain around and when lightly pushing on solar plexus. Pain radiates up towards chest. Then the anxiety begins, t...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews